# SDR SWIA200514489

- Difficulty date: January 26, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 8,716 hours, 7,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ON RIGHT SIDE BETWEEN ROWS 5 AND 8 INOPERATIVE.  REPLACED LIGHT POWER STRIP TO CENTER EMERGENCY LIGHT STRIP.  OPERATIONAL CHECK GOOD.
